# SDR SWIA2019032645662

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 39,925 hours, 25,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN TO GATE WE GOT A SMOKE TOILET WARNING.  SMOKE WAS FILLING CABIN FROM VENTS.  NO OTHER MESSAGES WHERE DISPLAYED. (FLT#2961) CLOSED PERFORMED VISUAL INSPECTION OF PASSENGER CABIN AND LAV, NO OBVIOUS SIGNS OF DEFECTS, PERFORMED VISUAL INSPECTION OF APU ASSY, NO SIGNS OF DEFECT.  REMOVED APU BLEED DUCT AND INSPECTED FOR SIGNS OF OIL, NO OIL FOUND RE-INSTALLED APU BLEED DUCT IAW AMM.  INSPECTED RECIRC FANS IN AFT CARGO IAW AMM. NO SIGNS OF DEFECTS AND NO SMELL OF SMOKE.  INSPECTED AVIONICS BAY NO SIGNS OF DEFECT.  INSPECTED AFT EQUIPMENT BAY AREA AND BOTH ACM'S AND ACM DUCTING NO SIGNS OF DEFECTS FOUND.  INTERROGATED MDC NO CURRENT FAULTS FOUND.  PERFORMED APU RUN WITH BLEEDS FOR AN EXTENDED TIME, NO SMOKE OR SMELL NOTED. PERFORMED ENGINE RUNS WITH BLEEDS ON FOR SEVERAL MINUTES WITH NO SMOKE OR SMELL NOTED.
